It is currently Fri Nov 17, 2017 3:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
 Post subject: Leg pain while stable
PostPosted: Thu Aug 10, 2017 9:38 pm 
Offline
Average Poster
Average Poster

Joined: Thu Aug 10, 2017 9:31 pm
Posts: 20
I've been on Suboxone for 2 years. Same dose 1.5 a day.. Always taking dose between 6am and 10am..I've noticed over the last year that if for whatever reason I couldn't take my dose at the normal time and I don't take it until around 6pm or later in the evening I will have these slight pains in my legs and knees..where I fill like I can't stretch enough or bend at the knees enough to get rid of pain. Anyone have this problem? Almost like a WD leg pain but I'm not in WD or precipitated..Just curious if anyone knew what was up. Thanks. My 1st post.


Top
 Profile  
 
PostPosted: Sat Aug 12, 2017 1:28 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4264
You actually could be experiencing some slight withdrawal symptoms. I'm not sure why you are sure that it's not from withdrawal.

Taking 1.5mg a day means that your blood levels of buprenorphine fluctuate. If you are getting these symptoms when you don't take your medication at the same time as usual, it could definitely be withdrawal.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Aug 13, 2017 11:33 am 
Offline
Average Poster
Average Poster

Joined: Thu Aug 10, 2017 9:31 pm
Posts: 20
Amy,
Thanks for the response. I guess I did not think it was WD because it would happen a bit after taking the meds..I would understand if my legs felt that way several hours after missed dose but not a hour or so after I took the late dose. I didn't explain the best I guess. This only happens after I have taken a late dose do my legs get that way.


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Aug 13, 2017 1:49 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4264
That is strange. There could be a delay, I suppose, between taking the dose and upping blood levels.

I'm not equipped to say for sure. Maybe one of the docs or Pelican can help out.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Sun Aug 13, 2017 5:11 pm 
Offline
Average Poster
Average Poster

Joined: Thu Aug 10, 2017 9:31 pm
Posts: 20
Yeah it's,nothing I can't handle I was just new to this site and thought I'd ask. Thanks for the input nontheless


Top
 Profile  
 
PostPosted: Wed Aug 16, 2017 7:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1021
Perhaps you're more sensitive to the peaks and troughs of buprenorphine in the blood than most people. Do you feel yuck in the mornings before you take your Sub as well?

You probably can tell by subjective feeling, but levels of buprenorphine are highest in the hours after one takes their dose, then they start to drop in the late-afternoon / evening and are lowest in the morning before the next dose. In theory this shouldn't matter because of the ceiling effect, but some people metabolise drugs faster than others and it's possible that your levels drop below your ceiling in the evening. In this case you might feel some mild subjective withdrawal type effects. It really depends on your metabolism, also whether you're taking other medications that might be speeding up your Suboxone.

I do feel some mild withdrawish symptoms before bed-time, though they're so marginal that it's almost not worth noting. I'm on 8mg. However I know when I'm stable on doses lower than 8mg I notice it even moreso. Slightly runny nose in the morning and a desire to move my legs a lot when I'm going to sleep.

Just out of curiosity do you have a lean body type? I know I do. It's interesting but when I talk to people on Sub who have higher body-mass they generally disbelieve that my metabolism of Sub is as fast as it is.


Top
 Profile  
 
PostPosted: Fri Aug 18, 2017 10:40 pm 
Offline
Average Poster
Average Poster

Joined: Thu Aug 10, 2017 9:31 pm
Posts: 20
Yes I do have a lean/athletic body type. I thought once I got into my 30s my metabolism would slow down but at 35 it's the same. Yeah you hit the nail on the head..when I'm laying down at night while watching tv or trying to sleep I tend to move my legs around. Nothing I can't handle but if I was laying down in the middle of the day or even at 5pm I don't have that issue..it's usually around 9pm or later..thanks for the thoughts.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group